Separable coordinates for four-dimensional Riemannian spaces

C. P. Boyer, E. G. Kalnins, Willard Miller

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

We present a complete list of all separable coordinate systems for the equations {Mathematical expression} and {Mathematical expression} with special emphasis on nonorthogonal coordinates. Applications to general relativity theory are indicated.

Original languageEnglish (US)
Pages (from-to)285-302
Number of pages18
JournalCommunications in Mathematical Physics
Volume59
Issue number3
DOIs
StatePublished - Oct 1 1978

Fingerprint Dive into the research topics of 'Separable coordinates for four-dimensional Riemannian spaces'. Together they form a unique fingerprint.

Cite this